Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 15, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the degree of convergence of Laplace’s series
T. H. Gronwall.
Trans. Amer. Math. Soc. 15 (1914), 1-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500962
Linear associative algebras and abelian equations
L. E. Dickson.
Trans. Amer. Math. Soc. 15 (1914), 31-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500963
Some theorems concerning groups whose orders are powers of a prime
William Benjamin Fite.
Trans. Amer. Math. Soc. 15 (1914), 47-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500964
Limits in terms of order, with example of limiting element not approachable by a sequence
Ralph E. Root.
Trans. Amer. Math. Soc. 15 (1914), 51-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500965
The symbolical theory of finite expansions
O. E. Glenn.
Trans. Amer. Math. Soc. 15 (1914), 72-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500966
Lebesgue integrals containing a parameter, with applications
Burton H. Camp.
Trans. Amer. Math. Soc. 15 (1914), 87-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500967
Congruences and complexes of circles
J. L. Coolidge.
Trans. Amer. Math. Soc. 15 (1914), 107-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500968